# SDR CALA0300016

- Difficulty date: January 19, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 19,060 hours, 2,270 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Deformed
- Location: Aft Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR AFT LOWER CORNER SKIN DEFORMED WITH A CRACK IN SKIN AT RIVET HOLE. THE DOOR SKIN WAS REPAIRED IAW SRM 52-30-01, REPAIR 17.
